# SDR AALA20060845

- Difficulty date: October 9, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED FLASHLIGHT BATTERIES FOR EMERGENCY FLASHLIGHT AT FORWARD ENTRY DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
